RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 5(179), Pages 235–236 (Mi umn4434)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Differential equations for the matrix elements of irreducible unitary representations of the rotation groups of $n$-dimensional Euclidean and pseudo-Euclidean spaces

L. V. Rozenblyum


Full text: PDF file (145 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.05.1973

Citation: L. V. Rozenblyum, “Differential equations for the matrix elements of irreducible unitary representations of the rotation groups of $n$-dimensional Euclidean and pseudo-Euclidean spaces”, Uspekhi Mat. Nauk, 29:5(179) (1974), 235–236

Citation in format AMSBIB
\Bibitem{Roz74}
\by L.~V.~Rozenblyum
\paper Differential equations for the matrix elements of irreducible unitary representations of the rotation groups of $n$-dimensional Euclidean and pseudo-Euclidean spaces
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 5(179)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn4434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=396866}
\zmath{https://zbmath.org/?q=an:0313.43016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4434
  • http://mi.mathnet.ru/eng/umn/v29/i5/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:157
    Full text:71
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020